# SDR QXEA2022080900263

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 14,409 hours, 8,642 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000185
- Part serial: 260089
- Condition: Intermittent
- Location: Zone 200
- Part time: 14,409 hours, 8,642 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW 10,000' ON CLIMBOUT, AUTOTHROTTLE UNCOMMANDED AND UN-ANNUNCIATED DISSCONNECT. RE-ENGAGED WITHOUT FURTHER ISSUES. PLACED ON MEL 22-30-00B. MEL CLEARED 8/7  REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW E175 AMM TASKS 76-11-01-000-801-A  AND 76-11-01-400-801-A PARAGRAPHS 1 -7A THROUGH 7D AND 7F.  DMCM 39659. C/W AMM TASK 76-11-01-400-801-A PARA 7.ER BY C/W AMM TASK 22-11-00-710-801-A (OPS TEST OF TOGA SWITCH. OPS TEST GOOD. PLACARDS REMOVED. CLEAR MEL . RETURNED TO SERVICE.
